Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 59, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 11, 2011, 6:44 AM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It took effect at Jun 11, 2011, 11:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 6:44 AM EDT (10:44 UTC)
- In effect from
- Jun 11, 2011, 11:00 AM EDT
- Expired
- Jun 11, 2011, 2:34 PM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 137 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek at Harper Tavern (HTVP1). The gauge peaked at 10.13 ft at Jun 12, 2011, 1:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
635 WGUS41 KCTP 111044 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 644 AM EDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC043-075-107-112244- /O.NEW.KCTP.FL.W.0059.110611T1500Z-110612T0142Z/ /HTVP1.1.ER.110611T1500Z.110611T1800Z.110611T1942Z.NO/ 644 AM EDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK AT HARPER TAVERN * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM SATURDAY THE STAGE WAS...5.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CREST NEAR 9.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.0 FEET...SEVERAL DRIVEWAYS AND OTHER MINOR ROADWAYS ARE AFFECTED. WATER BEGINS TO ENTER SOME BASEMENTS. $$ PAC043-075-112244- /O.NEW.KCTP.FL.W.0060.110611T2000Z-110612T0712Z/ /HERP1.1.ER.110611T2000Z.110612T0000Z.110612T0112Z.NO/ 644 AM EDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK NEAR HERSHEY * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM SATURDAY THE STAGE WAS...2.9 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 7.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$ DEVOIR
1 follow-up statement
687 WGUS81 KCTP 111834 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 234 PM EDT SAT JUN 11 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC043-075-107-111904- /O.CAN.KCTP.FL.W.0059.000000T0000Z-110612T0142Z/ /HTVP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 234 PM EDT SAT JUN 11 2011 THE FLOOD WARNING IS CANCELLED FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 2 PM SATURDAY THE STAGE WAS 4.8 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 7.0 FEET...AND WILL CONTINUE FALLING TO 1.6 FEET BY MONDAY MORNING. $$ PAC043-075-111904- /O.CAN.KCTP.FL.W.0060.000000T0000Z-110612T0712Z/ /HERP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 234 PM EDT SAT JUN 11 2011 THE FLOOD WARNING IS CANCELLED FOR THE SWATARA CREEK NEAR HERSHEY. * AT 2 PM SATURDAY THE STAGE WAS 5.6 FEET AND FALLING. * FLOOD STAGE IS 7.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 6.1 FEET...AND WILL CONTINUE FALLING TO 3.0 FEET BY MONDAY MORNING. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 11, 4:52 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 11, 4:52 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 452 AM EDT SAT JUN 11 2011 .SYNOPSIS... A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN PENNSYLVANIA THIS EVENING WILL LIFT SLOWLY NORTHWARD AS A WARM FRONT OVERNIGHT AND EARLY SATURDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AS LOW PRESSURE AND ITS TRAILING COLD FRONT PUSH EASTWARD ACROSS THE EASTERN GREAT LAKES AND UPPER OHIO VALLY. THE FRONT WILL SLIDE ACROSS CENTRAL PENNSYLVANIA EARLY SUNDAY FOLLOWED BY COOLER AND DRIER AIR INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A WEAK UPPER VORT MAX ACROSS ERN OHIO AT 00Z /SUPPORTED BY A 40 KT 500 MB JETLET/ WILL SLIDE TO THE ESE OVERNIGHT...AND WEAKEN BEFORE REACHING THE LOWER SUSQ VALLEY. ISENTROPIC LIFT FOCUSED ALONG THE 305K THETA SFC WILL INCREASE BY SHORTLY AFTER MIDNIGHT ACROSS THE WESTERN HALF OF THE CWA...AS WELL AS MID LEVEL LAPSE RATES. COOLING BOUNDARY LAYER WILL LEAD TO GRADUALLY DECREASING ML CAPES. A FEW TO SEVERAL HUNDRED J/KG OF CAPE WILL PERSIST THROUGH THE NIGHT...WITH THE HIGHEST VALUES ACROSS SOUTHERN PENN...JUST TO THE SOUTH OF THE QUASI STNRY FRONT. UPSTREAM...STRONG TO SEVERE TSRA LINES /CONSOLIDATING NEAR A KMFD TO KCMH LINE/ SHOULD SLOWLY DECREASE IN INTENSITY...AND AFFECT MAINLY THE SOUTHERN 1-2 COUNTY LAYERS IN CENTRAL AND WRN PENN AFTER 05Z. NOT OUT OF THE QUESTION TO SEE A STRONG TSRA AFFECT SOMERSET COUNTY AROUND 06Z. ADDITIONAL...SCATTERED AND WEAKER SHOWERS /WITH ISOLD TSRA/ WILL TRACK ACROSS THE NW MTNS INVOF OF THE 850 MB FRONT. QUIET AND RATHER COMFORTABLE CONDITIONS WITH VARYING AMOUNTS OF MID LEVEL CLOUDS WILL PERSIST UNTIL WELL AFTER MIDNIGHT ACROSS MUCH OF THE THE ERN HALF OF THE STATE. TEMPS THROUGH 04Z WILL BE IN THE UPPER 60S TO LOWER 70S ACROSS THE NW HALF OF THE CWA...AND IN THE MID TO UPPER 70S IN THE SUSQ VALLEY. CLOUDS WILL INCREASE LATE TONIGHT...HELPING TO LEVEL OFF TEMPS /ESP ACROSS THE WRN MTNS/. WILL INCREASE OVERNIGHT MINS BY A FEW DEG F ACROSS THE NW MTNS /WHERE CLOUDS WILL THICKEN-UP FIRST/... AND KEEP THEM PRETTY MUCH IN LINE WITH THE PREVIOUS FCST ACROSS THE REST OF THE CWA. MINS WILL BE IN THE LOWER 60S ACROSS MUCH OF THE ALLEGHENY PLATEAU AND THE CENTRAL RIDGE AND VALLEY REGION...AND IN THE MID AND UPPER 60S THROUGHOUT THE LOWER SUSQ VALLEY. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... LI PROGS IMPLY THE WEAK WARM FRONT WILL PASS THROUGH TOMORROW BRINGING WARM AND INCREASINGLY HUMID AIR INTO THE REGION. ENSEMBLES SHOW PWATS RISING TO BETWEEN 1 AND 3 STD DEV ABOVE NORMAL. SHORT RANGE MODELS SHOW THE COLD FRONT AND MID LEVEL SHORTWAVE APPROACHING IN THE AFTERNOON. SREF SHOWS A HIGH LIKELIHOOD OF CAPES EXCEEDING 1000J AND OPERATIONAL MODELS ALSO SHOW THIS. THE APPROACH OF A DECENT MID LEVEL JET MAX WILL HELP SUPPORT DEEP LAYER SHEAR ON THE ORDER OF 30-40KT OVER MOST OF THE AREA. IF WE CAN MANAGE ANY KIND OF RESPECTABLE SUNSHINE SOME OF THE CONVECTION WILL HAVE THE POTENTIAL TO BECOME LOCALLY SEVERE WITH EVEN A FEW SUPERCELLS NOT BEING OUT OF THE QUESTION. OVERALL IT LOOKS LIKE AN UNSETTLED RATHER WARM AND HUMID DAY FOR THE REGION. THE COLD FRONT IS TIMED THROUGH THE REGION SATURDAY NIGHT...AROUND MIDNIGHT LOOKS TO BE THE CONSENSUS. COOLER AND DRIER AIR SHOULD BE STARTING TO MOVE INTO THE STATE BY LATE SAT NIGHT OR EARLY SUNDAY MORNING. NOTHING REAL CHILLY...JUST A REFRESHING CHANGE TO THE AIRMASS. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... PRECIP CHANCES AND DEWPOINTS WILL DECREASE FROM WEST TO EAST IN THE WAKE OF THE CFROPA EARLY SUNDAY...WITH A MUCH COOLER/DRIER AND LESS HUMID AIRMASS /PWS BELOW NORMAL/ DIRECTED INTO THE REGION BEHIND A GUSTY NLY WND. A PROGRESSIVE CLOSED LOW WILL MOVE ACRS SRN ONTARIO/QUEBEC INTO NRN NEW ENGLAND BY MONDAY. DESPITE HIGH PRES IN CONTROL AT THE SFC...LOW AMPLITUDE S/WVS ROTATING AROUND THE NRN NEW ENGLAND CLOSED LOW MAY PRODUCE A FEW SHOWERS OR ISOLD TSTMS MAINLY OVR THE NRN CNTYS MON-TUE AS A POCKET OF COLDER AIR ALOFT /AND ASSOCIATED STEEP MID-LVL LAPSE RATES/ SHIFTS SWD FROM NEW YORK STATE. THERE IS UNCERTAINTY WITH THIS SYS AS IT NEARS THE SRN NEW ENG/NRN MID ATLC COAST INTO TUE WITH SOME OF THE MDL DATA DIGGING THE TROUGH FARTHER S OFFSHORE CAPE COD OR LONG ISLAND. 10/00Z CANADIAN AND ECMWF WERE BOTH VERY BULLISH ON THIS SCENARIO. THE NEW 12Z GFS IS ACTUALLY DEEPER WITH THE H5 LOW THAN THE 00Z CAN/EC BUT IS FARTHER NORTH WITH THE CENTER OF CIRCULATION NEAR NOVA SCOTIA BY TUE NGT. MEANWHILE THE 12Z GEM IS GENERALLY MORE PROGRESSIVE THAN ITS PREVIOUS RUN...BUT THE 12Z ECMWF HAS TRENDED SLOWER INTO MID- WEEK. OVERALL EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. LATER SHIFTS WILL NEED TO MONITOR THE EVOLUTION OF THE CLOSED LOW OVR THE NORTHEAST STATES AND POTENTIAL WX IMPACTS FOR CNTRL PA. THE MAIN AFFECT WOULD BE TO KEEP NW FLOW ALOFT AND SLOW MID-WEEK WARMING TREND. FINAL HPC SURFACE GRAPHICS SLOWED DOWN THE LOW OFF THE NEW ENG COAST LEANING TOWARDS CONSENSUS OF THE AVAILABLE GUIDANCE. EXPECT TEMPERATURES TO REBOUND INTO THE MIDDLE TO LATER PART OF NEXT WEEK AS THE LOW-LEVEL FLOW VEERS TO THE SOUTH AND CLOSED LOW EXITS OFF THE COAST. GFS/ECMWF ARE OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...STRONG THUNDERSTORMS CONTINUE TO MOVE THROUGH THE CENTRAL PA OVERNIGHT AND THROUGH THE FIRST HALF OF THIS MORNING. ALL TAF SITES...EXCEPT JST WILL BE AFFECTED. EXPECT MVFR TO IFR CIGS AND VSBYS IN AND AROUND TSRA. LIFR IS POSSIBLE IN THE HEAVY RAIN. MVFR FOR MOST TAF SITES OUTSIDE OF THE STORMS. EXPECT MOST TERMINALS TO SEE VIZ COME DOWN TO BETWEEN 2 AND 4 MILES IN LIGHT FOG THROUGH THE MORNING. THESE MVFR/IFR CONDITIONS WILL LIFT SLOWLY TO VFR BY MID TO LATE MORNING. WE WILL STAY VULNERABLE TO SHOWERS AND THUNDERSTORMS SO REDUCED CONDITIONS AT TIMES CANNOT BE RULED OUT EVEN AFTER THE DIURNAL HAZE BURNS OFF IN THE MORNING. SOME OF THE THUNDERSTORMS SATURDAY COULD CAUSE STRONG WIND GUSTS. OUTLOOK... SUN...VFR. MON-WED MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...DEVOIR/LAMBERT SHORT TERM...LA CORTE LONG TERM...STEINBUGL AVIATION...CERU/GARTNER
Hazardous weather outlook, Jun 11, 4:30 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 430 AM EDT SAT JUN 11 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-120830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 430 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 1:14 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 AM EDT SAT JUN 11 2011
PAZ026-027-110545-
HUNTINGDON PA-MIFFLIN PA-
114 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HUNTINGDON AND WESTERN
MIFFLIN COUNTIES...
AT 109 AM EDT...A STRONG THUNDERSTORM WAS NEAR ALEXANDRIA...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR PETERSBURG
AROUND 120 AM AND ALLENSVILLE AROUND 150 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...STATE ROAD 453.
LAT...LON 4051 7815 4056 7814 4053 7817 4054 7817
4065 7816 4073 7778 4072 7778 4073 7772
4072 7771 4074 7767 4046 7767
FORECASTER: CERUSpecial weather statement, Jun 11, 2:39 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 AM EDT SAT JUN 11 2011
PAZ057>059-110715-
DAUPHIN PA-LEBANON PA-SCHUYLKILL PA-
239 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN...NORTHERN
LEBANON AND SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 236 AM EDT...A STRONG THUNDERSTORM WAS NEAR LYKENS...MOVING EAST
AT 20 MPH.
HEAVY DOWNPOURS...WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR TOWER CITY AROUND
250 AM...MUIR AROUND 300 AM...LICKDALE AROUND 310 AM AND PINE GROVE
AROUND 320 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 88 AND
105.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 422...STATE ROAD 501.
LAT...LON 4057 7605 4053 7617 4051 7625 4051 7634
4049 7643 4037 7623 4037 7621 4033 7617
4048 7679 4063 7674 4058 7604
FORECASTER: LA CORTESpecial weather statement, Jun 11, 4:33 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
433 AM EDT SAT JUN 11 2011
PAZ056>059-063-066-110915-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-
SCHUYLKILL PA-
433 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...EAST CENTRAL PERRY...
LEBANON...NORTHEASTERN CUMBERLAND...NORTHERN LANCASTER AND
SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 431 AM EDT...A STRONG THUNDERSTORM WAS NEAR SKYLINE VIEW...MOVING
EAST AT 35 MPH.
THIS STORM WILL PRODUCE SMALL HAIL. EXPECT INTENSE LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR PALMYRA
AROUND 440 AM...ANNVILLE AROUND 450 AM...SAND HILL AROUND 500 AM...
MYERSTOWN AROUND 510 AM AND RICHLAND AROUND 520 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 237 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 60 AND 105...I-83
BETWEEN MILE MARKERS 40 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 222...ROUTE
322...ROUTE 322/22...ROUTE 422...STATE ROAD 61...STATE ROAD 501.
LAT...LON 4018 7676 4022 7684 4021 7689 4022 7690
4020 7693 4018 7691 4018 7696 4044 7707
4067 7616 4056 7609 4051 7625 4051 7634
4049 7643 4037 7621 4016 7591
FORECASTER: CERU/GARTNERSpecial weather statement, Jun 11, 5:46 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 AM EDT SAT JUN 11 2011
PAZ051>053-057>059-066-111030-
COLUMBIA PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-SCHUYLKILL PA-
546 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
DAUPHIN...EASTERN NORTHUMBERLAND...LEBANON...MONTOUR...NORTHERN
LANCASTER AND SCHUYLKILL COUNTIES...
AT 544 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
VALLEY VIEW TO LANDISVILLE...MOVING EAST AT 35 MPH.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MOUNT CARMEL AROUND 550 AM...MINERSVILLE
AROUND 600 AM...POTTSVILLE AROUND 610 AM...ORWIGSBURG AROUND 620 AM
AND CHURCHTOWN AROUND 630 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 253 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 217 AND 247...I-81
BETWEEN MILE MARKERS 78 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 11...ROUTE 22...ROUTE 30...ROUTE 209...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 61...STATE ROAD 309...STATE ROAD 501.
LAT...LON 4064 7598 4057 7601 4051 7625 4049 7643
4014 7587 4011 7593 4003 7594 4002 7651
4005 7654 4007 7667 4107 7679 4115 7628
4114 7623 4096 7621 4091 7605 4091 7599
4075 7577 4073 7576
FORECASTER: CERU/GARTNERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:14 AM EDT | Special Weather Statement | CTP | Huntingdon | 31 min |
| Jun 11, 2:39 AM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Jun 11, 3:22 AM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| Jun 11, 3:31 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Perry, Schuylkill | 3 hr |
| Jun 11, 4:33 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jun 11, 5:46 AM EDT | Special Weather Statement | CTP | Columbia, Lancaster, Lebanon, Montour, Northumberland, Schuylkill | 44 min |
| Jun 11, 6:44 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 8 hr |
| Jun 11, 10:46 AM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 13 hr |
| Jun 11, 3:51 PM EDT | Special Weather Statement | CTP | Blair | 54 min |
| Jun 11, 4:31 PM EDT | Special Weather Statement | CTP | Huntingdon | 59 min |
| Jun 11, 4:37 PM EDT | Special Weather Statement | CTP | Clearfield | 68 min |
| Jun 11, 4:42 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 63 min |
| Jun 11, 5:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Jun 11, 5:46 PM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Jun 11, 6:02 PM EDT | Special Weather Statement | CTP | Sullivan | 43 min |
| Jun 11, 6:28 PM EDT | Special Weather Statement | CTP | Huntingdon | 62 min |
| Jun 11, 6:41 PM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon, Northumberland, Schuylkill | 5 hr |
| Jun 11, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 61 min |
| Jun 11, 6:53 PM EDT | Special Weather Statement | CTP | Lycoming | 22 min |
| Jun 11, 6:58 PM EDT | Tornado Warning | CTP | Lebanon | 47 min |
| Jun 11, 7:07 PM EDT | Special Weather Statement | CTP | Tioga | 23 min |
| Jun 11, 7:15 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon | 45 min |
| Jun 11, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 63 min |
| Jun 11, 7:42 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 48 min |
| Jun 11, 7:49 PM EDT | Tornado Warning | CTP | Lancaster, Lebanon | 41 min |
| Jun 11, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
| Jun 11, 7:53 PM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon | 3 hr |
| Jun 11, 7:56 PM EDT | Tornado Warning | CTP | Lancaster, York | 49 min |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.